Alert archive / Indiana / Special Weather Statements in 2020

Special Weather Statement, NWS Northern Indiana

April 8, 2020Fulton County, Wabash County, Indiana

NWS Northern Indiana issued this special weather statement at Apr 8, 2020, 12:30 AM EDT for Fulton County, Wabash County, Indiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2020, 12:30 AM EDT (04:30 UTC)
Expired
Apr 8, 2020, 1:15 AM EDT
In force
45 min
Issued by
NWS Northern Indiana

Counties Fulton County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 59 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1131 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
1546 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

917 
WWUS83 KIWX 080430
SPSIWX

Special Weather Statement
National Weather Service Northern Indiana
1230 AM EDT Wed Apr 8 2020

INZ015-023-024-080515-
Miami-Wabash-Fulton-
1230 AM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WABASH...CENTRAL FULTON
AND NORTHWESTERN MIAMI COUNTIES...

At 1230 AM EDT, a strong thunderstorm was located near Rochester,
moving southeast at 45 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Wabash, Rochester, Kewanna, Denver, Roann, Lagro, Fulton, Macy,
Chili, Leiters Ford, Stockdale, Richvalley, Nyena Lake, Servia,
Deedsville, Athens, Urbana, Speicherville, Treaty and Bruce Lake
Station.

&&

LAT...LON 4071 8578 4090 8616 4091 8617 4091 8618
      4105 8647 4109 8647 4115 8636 4089 8565
TIME...MOT...LOC 0430Z 294DEG 39KT 4102 8624 

$$

HAIL...0.25IN
WIND...30MPH

CR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Apr 7, 6:57 PM EDT, 5 hours 33 minutes earlier.

Area forecast discussion, Apr 7, 6:57 PM EDT, 5 hours 33 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
657 PM EDT Tue Apr 7 2020

.SYNOPSIS...
Issued at 110 PM EDT Tue Apr 7 2020

Partly cloudy skies can be expected through the remainder of the
day with a lull in thunderstorms activity. It will be warm this afternoon
high temperatures into the 70s. Scattered showers and thunderstorms
are expected to redevelop this evening. Some of these thunderstorms
may be severe this evening into the early overnight hours. Another
system will bring a likelihood of more rain for Wednesday evening.
Colder air will build in behind this system with windy conditions
developing for later Wednesday night into Thursday.

&&

.UPDATE...
Issued at 636 PM EDT Tue Apr 7 2020

Forecast mostly remains on track. Latest hi-res guidance shows
that the initiation time could be closer to 01-02z than at 00Z.
Also seeing dewpoints dropping slightly across the area back
towards the mid-50s after reaching to the 60 degree mark earlier
this afternoon. Regardless, elevated instability of around 1000
J/kg as seen on the Valparaiso University sounding and continued
deep layer shear around 50kt will be sufficient for storm
organization and severe weather.

Hail continues to be the primary hazard, and storms upstream have
already proven capable of delivering, 2.5 inches in Jackson, WI
at 4:16 pm CDT and 1.5 inches in Whitehall, MI at 6:30 EDT.

So far, surface observations and VWPs near the front have not
shown the advertised backing of winds which does introduce some
uncertainty into the potential for tornadic development. Something
to keep an eye on over the next couple hours is a quick shift in
surface winds back out of the south or southeast as winds
decouple given the loss of daytime heating.

Straightening of the hodograph over night continues to show
storms taking on a more liner mode which will increase the
potential for damaging wind gusts.

&&

.SHORT TERM...(This Evening through Wednesday)
Issued at 220 PM EDT Tue Apr 7 2020

Strong to severe thunderstorms still in play for this
evening/tonight. Surface analysis indicating warm front has surged
north of the CWA and extends westward back to frontal wave in
western WI. This has our area in a capped warm sector as elevated
mixed layer spreads eastward in wake over overnight/morning
convection. As skies continue to clear this afternoon expect
continued destabilization beneath the mid-level cap as surface
based CAPE already approaching 2000J/kg over much of the CWA.
Frontal wave/weak surface low will track eastward into central
lower Michigan by 00Z Wed and is expected to be focus for
convective initiation over southern lower Michigan. Forecast
soundings in the vicinity of frontal wave have some turning in
the low levels and with effective shears forecast around
45kts...combined with steep mid-level lapse rates and increasing
boundary layer moisture all point toward potential for discrete
cells early on. This along with mid-level dry layer would be
supportive of large hail and cant rule out possible tornado. Flow
becomes more unidirectional with time and favors transition to
more linear convection that will bring damaging wind potential as
system continues eastward across the area. Low amplitude mid-level
flow suggests a short window for thunderstorms tonight with
majority of HREF members having convection exiting SE CWA around
06Z. Weak surface ridging builds behind this system providing dry
weather for Wednesday and with little change in airmass expect
temperatures to reach into the mid 60s for highs.

&&

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 220 PM EDT Tue Apr 7 2020

Strong northern stream upper low moving across Ontario to begin
the forecast period will drag surface cold front across the area
Wednesday night. Very limited instability ahead of this front and
lacking in gulf moisture return will have just low chance for
thunder and fast moving front not expected to bring much in the
way of rainfall either. Strong surface gradient in the wake of
this system will bring windy conditions for Thursday. Forecast
soundings indicating mixing depths reaching 7-9Kft bringing
potential for sustained 35-40kt gusts Thursday afternoon. Surface
high pressure then builds into the TN valley providing dry and
cool conditions Friday and Saturday with highs around 10F below
normal Friday then moderating back near normal for Saturday.
Strengthening southern stream jet dynamics this weekend will have
upper low over the southwest US moving eastward...with both
deterministic solutions and ensemble means showing some degree of
interaction/phasing with the northern stream. Low confidence
patten with respect to details on timing/placement of resulting
surface low track...but in terms of sensible weather impacts for
our area look for precip chances to return Saturday night...and
given model and ensemble member differences...not surprising to
see blend yielding off and on low chance POPs on into the
beginning of next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 636 PM EDT Tue Apr 7 2020

Main change to the existing TAFs was to change the tempo mention for
both KFWA and KSBN to prevailing to capture expected convection.
Outside of convection, ceilings should hold to VFR until after the
passage for a cold front later tonight between 04z and 09z from
north to south. Behind the front, low stratus will be possible
through sunrise. This stratus will likely persist for several hours
past sunrise, but KFWA should be able to return to VFR around midday
given less moisture.

When convection affects the terminals, expect degraded ceilings and
visby as well as strong wind gusts. Have taken ceilings/visby down
to IFR for KSBN and MVFR for FWA, but temporary lower conditions are
possible.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Gale Watch from Thursday morning through Friday morning for
     LMZ043-046.

&&

UPDATE...CM
SYNOPSIS...Marsili/Cobb
SHORT TERM...JAL
LONG TERM...JAL
AVIATION...CM

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Apr 7, 9:09 PM EDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
909 PM EDT Tue Apr 7 2020

INZ004>009-014-016>018-025>027-MIZ078>081-OHZ001-002-004-005-015-016-
024-025-090115-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Marshall-
Kosciusko-Whitley-Allen IN-Huntington-Wells-Adams-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
909 PM EDT Tue Apr 7 2020

...SEVERE THUNDERSTORM WATCH 84 IN EFFECT UNTIL 3 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Windy conditions are expected late Wednesday night into Thursday.
Wind gusts to 40 mph are possible, especially on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

INZ012-013-015-020-022>024-032>034-090115-
Starke-Pulaski-Fulton IN-White-Cass IN-Miami-Wabash-Grant-Blackford-
Jay-
909 PM EDT Tue Apr 7 2020 /809 PM CDT Tue Apr 7 2020/

...SEVERE THUNDERSTORM WATCH 84 IN EFFECT UNTIL 3 AM EDT /2 AM CDT/
WEDNESDAY...

This Hazardous Weather Outlook is for northern Indiana.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Windy conditions are expected late Wednesday night into Thursday.
Wind gusts to 40 mph are possible, especially on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

INZ003-MIZ077-090115-
La Porte-Berrien-
909 PM EDT Tue Apr 7 2020 /809 PM CDT Tue Apr 7 2020/

...SEVERE THUNDERSTORM WATCH 84 IN EFFECT UNTIL 3 AM EDT /2 AM CDT/
WEDNESDAY...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Windy conditions are expected late Wednesday night into Thursday.
Wind gusts in excess of 40 mph are possible, especially on Thursday.

Strong winds and building waves late Wednesday night into Thursday
may result in some lakeshore flooding across southern Lake Michigan.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

LMZ043-046-090115-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
909 PM EDT Tue Apr 7 2020

...SEVERE THUNDERSTORM WATCH 84 IN EFFECT UNTIL 3 AM EDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY
MORNING...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Hazardous conditions for small craft are expected late Wednesday
night through Friday. Some gale gusts are possible late Wednesday
night through Thursday afternoon.

In the hours before

Special weather statement, Apr 7, 11:52 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1152 PM EDT Tue Apr 7 2020

INZ003-012>015-080430-
La Porte-Marshall-Fulton-Starke-Pulaski-
1152 PM EDT Tue Apr 7 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PULASKI...
NORTHWESTERN FULTON...SOUTHERN STARKE...SOUTHWESTERN MARSHALL AND
SOUTHWESTERN LA PORTE COUNTIES...

At 1151 PM EDT/1051 PM CDT/, a strong thunderstorm was located over
North Judson, or 9 miles southwest of Knox, moving east at 45 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

This storm will be near...
  Knox around 1200 AM EDT.
  Culver around 1215 AM EDT.
  Argos around 1230 AM EDT.

Other locations impacted by this storm include Leiters Ford, Lomax,
Ober, English Lake, Rutland, Burr Oak, Maxinkuckee, Toto, Hibbard and
Winona.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM EDT/200 AM
CDT/ for north central and northwestern Indiana.

LAT...LON 4130 8692 4125 8620 4106 8628 4122 8693
      4127 8693
TIME...MOT...LOC 0351Z 281DEG 38KT 4123 8677

HAIL...0.50IN
WIND...30MPH

JBALL
Local storm report, Apr 7, 11:54 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1154 PM EDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             DELTA                   41.57N 84.00W
04/07/2020  E0.75 INCH       FULTON             OH   TRAINED SPOTTER

&&

MCD
Special weather statement, Apr 8, 12:07 AM EDT, 23 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1207 AM EDT Wed Apr 8 2020

INZ016-017-025-080445-
Whitley-Huntington-Kosciusko-
1207 AM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT WHITLEY...NORTHEASTERN
HUNTINGTON AND SOUTHERN KOSCIUSKO COUNTIES...

At 1207 AM EDT, a strong thunderstorm was located near Pierceton, or
7 miles southeast of Winona Lake, moving east at 45 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

This storm will be near...
  South Whitley around 1215 AM EDT.
  Columbia City around 1225 AM EDT.

Other locations impacted by this storm include Laud, Collamer,
Sidney, Coesse, Claypool, Palestine, Tunker, Washington Center, Raber
and Larwill.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
north central and northeastern Indiana.

LAT...LON 4104 8568 4105 8568 4104 8571 4112 8604
      4121 8594 4119 8533 4118 8534 4096 8534
TIME...MOT...LOC 0407Z 281DEG 38KT 4113 8575

HAIL...0.50IN
WIND...30MPH

JBALL
Special weather statement, Apr 8, 12:11 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1211 AM EDT Wed Apr 8 2020

INZ009-018-OHZ004-005-015-016-024-080445-
De Kalb-Allen-Henry-Putnam-Defiance-Van Wert-Paulding-
1211 AM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALLEN...
SOUTHEASTERN DE KALB...WESTERN PUTNAM...SOUTHERN DEFIANCE...
PAULDING...SOUTH CENTRAL HENRY AND NORTHEASTERN VAN WERT COUNTIES...

At 1209 AM EDT, a strong thunderstorm was located near Antwerp, or 10
miles southeast of Hicksville, moving east at 60 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Hicksville, Paulding, Antwerp, Kalida, Woodburn, Payne, Continental,
Grabill, Ottoville, St. Joe, Oakwood, Grover Hill, Dupont, Scott,
Melrose, Haviland, Latty, Cecil, Cloverdale and Miller City.

This includes Interstate 469 between mile markers 23 and 24.

&&

LAT...LON 4111 8502 4135 8491 4117 8406 4089 8420
TIME...MOT...LOC 0409Z 286DEG 65KT 4115 8469

HAIL...0.25IN
WIND...30MPH

CR
Special weather statement, Apr 8, 12:22 AM EDT, 8 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1222 AM EDT Wed Apr 8 2020

INZ016>018-024>027-OHZ024-080500-
Wabash-Whitley-Huntington-Kosciusko-Adams-Wells-Allen-Van Wert-
1222 AM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ALLEN...NORTHEASTERN
WABASH...SOUTHERN WHITLEY...NORTHERN HUNTINGTON...SOUTHEASTERN
KOSCIUSKO...NORTHEASTERN WELLS...NORTHERN ADAMS AND VAN WERT
COUNTIES...

At 1220 AM EDT, a strong thunderstorm was located 8 miles northwest
of Ossian, moving east at 65 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Fort Wayne, Van Wert, Decatur, North Manchester, Ossian, South
Whitley, Monroeville, Convoy, Monroe, Ohio City, Aboite, Middletown,
Roanoke, Middlebury, Preble, Zanesville, Middle Point, Dixon,
Willshire and Uniondale.

This includes the following highways...
 Interstate 469 between mile markers 0 and 15.
 Interstate 69 in Indiana between mile markers 289 and 305.

&&

LAT...LON 4105 8585 4116 8554 4084 8436 4082 8437
      4082 8440 4077 8440 4069 8443 4068 8444
      4069 8446 4073 8446 4073 8480 4066 8480
TIME...MOT...LOC 0420Z 289DEG 58KT 4096 8528

HAIL...0.50IN
WIND...30MPH

CR
Special weather statement, Apr 8, 12:30 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1230 AM EDT Wed Apr 8 2020

INZ015-023-024-080515-
Miami-Wabash-Fulton-
1230 AM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WABASH...CENTRAL FULTON
AND NORTHWESTERN MIAMI COUNTIES...

At 1230 AM EDT, a strong thunderstorm was located near Rochester,
moving southeast at 45 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Wabash, Rochester, Kewanna, Denver, Roann, Lagro, Fulton, Macy,
Chili, Leiters Ford, Stockdale, Richvalley, Nyena Lake, Servia,
Deedsville, Athens, Urbana, Speicherville, Treaty and Bruce Lake
Station.

&&

LAT...LON 4071 8578 4090 8616 4091 8617 4091 8618
      4105 8647 4109 8647 4115 8636 4089 8565
TIME...MOT...LOC 0430Z 294DEG 39KT 4102 8624

HAIL...0.25IN
WIND...30MPH

CR

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 9:07 PM EDTSpecial Marine WarningIWX53 min
Apr 7, 9:36 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph39 min
Apr 7, 9:53 PM EDTSpecial Weather StatementIWXLaPorte52 min
Apr 7, 10:07 PM EDTSpecial Marine WarningIWX38 min
Apr 7, 10:08 PM EDTSevere Thunderstorm WarningIWXElkhart29 min
Apr 7, 10:21 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange39 min
Apr 7, 10:29 PM EDTSpecial Weather StatementIWXElkhart46 min
Apr 7, 10:41 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke49 min
Apr 7, 10:45 PM EDTSevere Thunderstorm WarningIWXDeKalb, LaGrange, Noble, Steuben45 min
Apr 7, 11:05 PM EDTSpecial Weather StatementIWXKosciusko40 min
Apr 7, 11:21 PM EDTSpecial Weather StatementIWXKosciusko, Marshall39 min
Apr 7, 11:33 PM EDTSpecial Weather StatementIWXDeKalb, Noble42 min
Apr 7, 11:52 PM EDTSpecial Weather StatementIWXStarke38 min
Apr 8, 12:07 AM EDTSpecial Weather StatementIWXWhitley38 min
Apr 8, 12:22 AM EDTSpecial Weather StatementIWXAdams, Whitley38 min
Apr 8, 12:40 AM EDTSpecial Weather StatementIWXBlackford, Jay35 min
Apr 8, 1:19 AM EDTSpecial Weather StatementIWXJay26 min
Apr 8, 4:19 AM EDTSmall Craft AdvisoryIWX28 hr
Apr 8, 8:21 AM EDTDense Fog AdvisoryIWX99 min
Apr 8, 8:24 AM EDTMarine Dense Fog AdvisoryIWX96 min
Apr 8, 10:57 AM EDTMarine Dense Fog AdvisoryIWX9 hr
Apr 8, 3:30 PM EDTLakeshore Flood AdvisoryIWX36 hr
Apr 8, 7:56 PM EDTSpecial Weather StatementIWXCass, Fulton, White34 min
Apr 7, 9:57 PM EDTSevere Thunderstorm WarningIWXWilliams48 min
Apr 7, 10:44 PM EDTSevere Thunderstorm WarningIWXFulton, Henry, Williams46 min
Apr 7, 11:28 PM EDTSpecial Weather StatementIWXFulton32 min
Apr 8, 12:11 AM EDTSpecial Weather StatementIWXPaulding34 min
Apr 8, 12:48 AM EDTSpecial Weather StatementIWXAllen27 min
Apr 7, 9:20 PM EDTSpecial Weather StatementIWXBerrien40 min
Apr 7, 9:23 PM EDTSpecial Weather StatementIWXBerrien52 min
Apr 7, 9:29 PM EDTSevere Thunderstorm WarningIWXBerrien, Cass46 min
Apr 7, 10:48 PM EDTAreal Flood WarningIWXBranch, Hillsdale3 hr

Nearby

Special Weather Statements in Indiana, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.